# SDR CA140714002

- Difficulty date: July 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna TU206G
- Aircraft time: 3,948 hours
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C402
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Oil System
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE REMOVED FOR TEARDOWN AND INSPECTION DUE PERSISTENT LOW OIL PRESSURE, HIGH OIL TEMPERATURE. AIRCRAFT REMOVED FROM SERVICE.
